# SDR KC82002F00003

- Difficulty date: August 26, 2002
- Submitted: September 3, 2002
- Operation: Air carrier
- Aircraft: N80CK
- Make and model: Lear 24D
- Aircraft serial: 309
- Engine: Ge CJ6101
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 2419249
- Condition: Obstructed
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW HAD DIFFICULTY MAINTAINING CABIN ALTITUDE.  FOUND DEBRIS ON SEAT OF OUTFLOW VALVE.  CLEANED OUTFLOW VALVE, CLEANED JET PUMP FILTER, AND PERFORMED OPERATIONAL CHECKS OF PRESSURIZATION SYSTEM PER MFG MM.
